Volume 26, 2020
|Number of page(s)||34|
|Published online||24 March 2020|
On the continuity of the trace operator in GSBV (Ω) and GSBD (Ω)
via Bonomea 265,
* Corresponding author: email@example.com
Accepted: 17 March 2019
In this paper, we present a new result of continuity for the trace operator acting on functions that might jump on a prescribed (n − 1)-dimensional set Γ, with the only hypothesis of being rectifiable and of finite measure. We also show an application of our result in relation to the variational model of elasticity with cracks, when the associated minimum problems are coupled with Dirichlet and Neumann boundary conditions.
Mathematics Subject Classification: 46E35 / 49Q20 / 26A45 / 26B30
Key words: Trace continuity / boundary conditions / free discontinuity problems / generalised bounded deformation / generalised bounded variation / jump set / rectifiable
© EDP Sciences, SMAI 2020
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.